MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012529-60
Medical Device Problem Codes Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported activation failure, and mechanical jam were confirmed.Additionally, it was noted that the stent implant was exposed 5mm from the distal end of the sheath.The retractable sheath was torn sporadically proximal to the sheath.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation was unable to determine a cause for the reported deployment difficulty and removal difficulty.Based on the reported information, it may be possible that the anatomical conditions induced the distal shaft sheath damage as noted on the returned unit during the insertion process or during the activation, causing partial deployment and the inability to release the stent from the delivery system; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the devicena.
 
Event or Problem Description
It was reported that the procedure was to treat a right external iliac artery via left groin access.The 7x60mm absolute pro vascular self-expanding stent system (ses) was advanced to the lesion and unlocked however the thumb wheel would not rotate, therefore the stent was not implanted.The device was removed without issue.Another absolute pro ses was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11396919
Report Number2024168-2021-01599
Device Sequence Number19713765
Product Code NIP
UDI-Device Identifier08717648175633
UDI-Public08717648175633
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number1012529-60
Device Catalogue Number1012529-60
Device Lot Number0030961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1